MathSciNet Relay Station
MathSciNet bibliographic data
MR2784331 68Q17 (03D15 11E25)
Hrubeš, Pavel; Wigderson, Avi; Yehudayoff, Amir Non-commutative circuits and the sum-of-squares problem. J. Amer. Math. Soc. 24 (2011), no. 3, 871–898.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement